What are the side effects of snorting Altoids?
Altoids consist primarily of sugar, with small amounts of flavoring as well as gelatin to give structure. Snorting Altoids can cause the same problems as snorting any other powder, namely nasal irritation, bleeding, damage to the mucous membranes and even sinus infections. Altoids do not contain stimulants and so will not result in any sort of "high". The sugar base of Altoids will not be absorbed by the tissues inside of the nose, so buildup can cause dangerous blockages. Snorting Altoids is not recommended, even as a recreational drug, as there is no potential benefit but significant risks.
3 people found this useful
Answer It could kill you. Don't do it. It is a central nervous system depressent and has been linked to diabetes. It is an excellent drug to treat schizophrenia and bipolor d…isorder, but should not be abused. See a psychologist to treat your addictions. Only the people that take a high does everyday (so basically the people that are prescribed it) get diabetes due to weight gain which is one of its side effects. It is either because of over eating or because it slows down your metabolism, they don't really know.
First off, my name is jub and i have been on adderall for about 3 years. I started off just using it for my adhd but then i started taking more than i was supposed to and i be…came addicted. I would snort 2-3 20mg adderall every 3-4 hours. The side affects vary. It gives you the same initial feeling as just popping the pills but it hits you faster and harder. The withdrawl is awfull. You become very jumpy and just the slightest bump will freak you out. You wont want to move and you will become very emotional and sometimes even go into a violent rage. I have not had any adderall in over a month because it got me into some trouble. I got kicked out of school for sellin pills and i am curently(seriously i am right this second) at a school called juvenille acadamy. But anyway, the side effects of snorting adderall are awesome for a little while. Jub
Mirtazapine is only slightly soluble in water, so snorting it might bring on the effects slightly quicker, but it will be similar to ingesting the pill.
its the same as if you took it oral except it gets in your system faster in the long run you will hurt your liver from the acetaminophen-also will damage your nasal cavities
it make s your body feel high but its not reccomended.i wouldn't have you do this to your body.
You would likely feel tired and fall asleep. I don't see it being any more effective than taking it orally. You would also get an amazingly bitter taste in your mouth.
\nThis drug makes you unable to answer this question. That is why there is not any true definitions available online atm. The state of uphoria that comes along with snorting i…t disables any ability to define anything, you are just OK and fine with it in nature.
This is actually the very first thing I tried snorting, several years ago. I recently tried it again and found the exact same results, if not worse. . When I snorted it, the… first line went down smooth. But, before I could get to the second line, my entire head felt like it was stuffed full of something. Both nostrils closed up completely for about an hour. I had to breathe out of my mouth for that time. Also, I compulsively blew my nose the entire time, every time being very productive but not clearing up the symptoms. Basically, if getting that one line in your nose is worth ruining your entire experience, go for it. As soon as this gets in your nose you will regret it. The only thing I have snorted that was worse was some blue, store brand sleeping pill that instantly made me sneeze and gave me a migraine.
Im not quite sure but i know that chewing a patch is the most yuk and trippiest thing-not recommended at all!!
The side effects of Oxycontin(controlled-release oxycodone) are varying. If you use Oxycontin once, the side effects are amazing, a warm blanket of euphoria you may have never… thought possible. One in the same, this is the devastating side effect. If you enjoy using after your first try you will most likely do it again. And again. And again. Until you become mentally addicted and physically dependent. You will become ill if you do not score some hit of opiate. This illness includes but is not limited to, runny nose, insomnia, dementia, disillusionment, paranoia, not feeling as yourself, throwing up, sweating, chills, diaharia, loss of relationships, loss of all the good in your life...ect...ect...ect. If you or someone you know is going down this road, STOP THEM. This road leads to costly rehabilitation programs, relapses. and so on.
you feel loose and relaxed, since its a painkiller. but to put it in drug terms you're not sober haha
Do not snort any pills that you swallow, it can damage your lungs. Suppositories are ok. Google snorting Tylenol you will screw up your nose and lungs due to the filler in the…m and they will not breakdown. Only an 1D10T would do this. Get a life.
\neuphoria, chilling, tripping, being happy, emotional changes, brain function changes, nose bleeding, nasal problems if snorting long term, heart attack, anxiety, and lot mor…e! it depends on dosage and that was not meant to snort! i hope u understand! good luck.
severe burning in the nasal cavity and possibly nose bleeding. just put it under your tongue where it belongs
1. Your nose burns for about an hour 2. It feels as if your throat is swollen 3. You'll spend at least a day constantly blowing your nose - Overall, there are little …to no effects from snorting citalopram. You may feel a bit more mellow, but that is about it. I would not recommend it.